WoRMS taxon details

Checked: verified by a taxonomic editorGaleommatoidea J.E. Gray, 1840

14629  (urn:lsid:marinespecies.org:taxname:14629)

accepted
Superfamily
Checked: verified by a taxonomic editorGaleommatacea (suffix -oidea mandatory for a superfamily name following current ICZN art. 29.2.)
marine
Bieler, R.; Gofas, S. (2016). Galeommatoidea J.E. Gray, 1840. In: MolluscaBase (2017). Accessed through: World Register of Marine Species at http://www.marinespecies.org/aphia.php?p=taxdetails&id=14629 on 2017-12-13

Date
action
by
2004-12-21 15:54:05Z
created
db_admin
2009-02-04 10:16:53Z
changed
2010-07-10 09:41:30Z
changed
2016-02-07 00:40:24Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Bieler R., Carter J.G. & Coan E.V. (2010). Classification of Bivalve families. Pp. 113-133, in: Bouchet P. & Rocroi J.-P. (2010), Nomenclator of Bivalve Families. Malacologia 52(2): 1-184. [details]   

additional source Bieler, R.; Mikkelsen, P. M.; Collins, T. M.; Glover, E. A.; González, V. L.; Graf, D. L.; Harper, E. M.; Healy, J.; Kawauchi, G. Y.; Sharma, P. P.; Staubach, S.; Strong, E. E.; Taylor, J. D.; Tëmkin, I.; Zardus, J. D.; Clark, S.; Guzmán, A.; McIntyre, E.; Sharp, P.; Giribet, G. (2014). Investigating the Bivalve Tree of Life – an exemplar-based approach combining molecular and novel morphological characters. Invertebrate Systematics. 28(1): 32-115., available online at http://www.publish.csiro.au/?paper=IS13010 [details]